Alert archive / New Jersey / Gale Warnings in 2010

Gale Warning 23, NWS Philadelphia/Mount Holly

November 7, 2010

NWS Philadelphia/Mount Holly issued this gale warning at Nov 7, 2010, 3:41 PM EST. It took effect at Nov 8, 2010, 4:00 AM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 7, 2010, 3:41 PM EST (20:41 UTC)
In effect from
Nov 8, 2010, 4:00 AM EST
Expired
Nov 9, 2010, 3:41 AM EST
In force
24 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

421 
WHUS71 KPHI 072041
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 PM EST SUN NOV 7 2010

ANZ430-431-450>455-081000-
/O.EXT.KPHI.SC.Y.0078.000000T0000Z-101108T1100Z/
/O.UPG.KPHI.GL.A.0012.101108T1000Z-101109T1000Z/
/O.NEW.KPHI.GL.W.0023.101108T1100Z-101109T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
341 PM EST SUN NOV 7 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST MONDAY...
...GALE WARNING IN EFFECT FROM 6 AM MONDAY TO 6 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 6 AM EST
TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST
MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

AN AREA OF LOW PRESSURE OFF THE COAST WILL MOVE NORTHWESTWARD TO
NEW ENGLAND AND STRENGTHEN OVERNIGHT. IT WILL THEN MOVE BACK
SOUTHEASTWARD BY TUESDAY. THE DIFFERENCE IN PRESSURE BETWEEN THESE
TWO SYSTEMS WILL CREATE A GUSTY NORTHWEST WIND. WIND GUST OF 25 TO
30 KNOTS ARE EXPECTED TONIGHT AND THE SMALL CRAFT ADVISORY IS
BEING CONTINUED. WIND GUSTS ARE EXPECTED TO INCREASE MONDAY INTO
MONDAY NIGHT AND A GALE WARNING HAS BEEN ISSUED FOR ALL COASTAL
WATERS AS A RESULT. WIND GUSTS TO 40 KNOTS AND POSSIBLY HIGHER ARE
EXPECTED DURING THIS TIME.

BY TUESDAY MORNING, HIGH PRESSURE WILL BUILD IN FROM THE WEST.
THIS WILL PUSH THE LOW FURTHER EAST AND WIND SPEEDS SHOULD DROP
BELOW GALE CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
131 
WHUS71 KPHI 080223
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
923 PM EST SUN NOV 7 2010

ANZ430-431-450>455-081000-
/O.CON.KPHI.SC.Y.0078.000000T0000Z-101108T1100Z/
/O.CON.KPHI.GL.W.0023.101108T1100Z-101109T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
923 PM EST SUN NOV 7 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 AM MONDAY TO 6 AM EST
TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 6 AM MONDAY TO 6 AM EST
TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
MONDAY. 

AN AREA OF LOW PRESSURE SOUTHEAST OF CAPE COD WILL MOVE INTO
SOUTHEASTERN NEW ENGLAND OVERNIGHT AND MONDAY WHILE
STRENGTHENING. THIS STORM WILL THEN TURN SOUTHWARD BY TUESDAY.
A TIGHTENING PRESSURE GRADIENT BETWEEN THIS STORM AND HIGH
PRESSURE TO THE WEST WILL CREATE STRONG NORTHWESTERLY WINDS
THROUGH MONDAY NIGHT. THESE WINDS WILL GUST TO AROUND 30 KNOTS
OVERNIGHT, THEN TO 40 KNOTS MONDAY AND MONDAY NIGHT.

THE STRONGEST GRADIENT SHOULD RELAX ON TUESDAY, ALLOWING THE
WINDS TO DIMINISH BELOW GALE FORCE. HOWEVER, A PROLONGED PERIOD OF
NORTH TO NORTHEAST WINDS AND ELEVATED SEAS MAY OCCUR AS THE STORM
SLOWLY MOVES FARTHER OUT TO SEA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GORSE
093 
WHUS71 KPHI 080834
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
334 AM EST MON NOV 8 2010

ANZ430-431-450>455-082100-
/O.CAN.KPHI.SC.Y.0078.000000T0000Z-101108T1100Z/
/O.EXT.KPHI.GL.W.0023.101108T0900Z-101109T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
334 AM EST MON NOV 8 2010

...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST TUESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL
6 AM EST TUESDAY. 

AN AREA OF LOW PRESSURE NEAR CAPE COD THIS MORNING WILL MOVE INTO
SOUTHEASTERN NEW ENGLAND TODAY WHILE STRENGTHENING. THIS STORM WILL
THEN TURN SOUTHWARD BY TUESDAY. A TIGHTENING PRESSURE GRADIENT
BETWEEN THIS STORM AND HIGH PRESSURE TO THE WEST WILL CREATE
STRONG NORTHWESTERLY WINDS THROUGH TONIGHT. THESE WINDS WILL GUST
TO AROUND 40 KNOTS TODAY AND TONIGHT.

THE STRONGEST GRADIENT SHOULD RELAX ON TUESDAY... ALLOWING THE
WINDS TO DIMINISH BELOW GALE FORCE. HOWEVER... A PROLONGED PERIOD
OF NORTH TO NORTHEAST WINDS AND ELEVATED SEAS MAY OCCUR AS THE
STORM SLOWLY MOVES FARTHER OUT TO SEA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
113 
WHUS71 KPHI 081623
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1123 AM EST MON NOV 8 2010

ANZ430-431-450>455-082100-
/O.CON.KPHI.GL.W.0023.000000T0000Z-101109T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1123 AM EST MON NOV 8 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY. 

AN AREA OF LOW PRESSURE NEAR CAPE COD WILL MOVE INTO SOUTHEASTERN
NEW ENGLAND WHILE STRENGTHENING. THIS STORM WILL THEN TURN
SOUTHWARD BY TUESDAY. A TIGHTENING PRESSURE GRADIENT BETWEEN THIS
STORM AND HIGH PRESSURE TO THE WEST WILL CREATE STRONG
NORTHWESTERLY WINDS THROUGH TONIGHT. THESE WINDS WILL GUST TO
AROUND 40 KNOTS TODAY AND TONIGHT.

THE STRONGEST GRADIENT SHOULD RELAX ON TUESDAY... ALLOWING THE
WINDS TO DIMINISH BELOW GALE FORCE. HOWEVER... A PROLONGED PERIOD
OF NORTH TO NORTHEAST WINDS AND ELEVATED SEAS MAY OCCUR AS THE
STORM SLOWLY MOVES FARTHER OUT TO SEA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
608 
WHUS71 KPHI 082037
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
337 PM EST MON NOV 8 2010

ANZ430-431-091000-
/O.CAN.KPHI.GL.W.0023.000000T0000Z-101109T1100Z/
/O.NEW.KPHI.SC.Y.0079.101108T2037Z-101109T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
337 PM EST MON NOV 8 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST TUESDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

AN AREA OF LOW PRESSURE NEAR NEW ENGLAND WILL MOVE SOUTHEASTWARD
THROUGH TUESDAY NIGHT. THE PRESSURE GRADIENT BETWEEN THIS STORM AND
HIGH PRESSURE TO THE WEST WILL CREATE STRONG NORTHWESTERLY WINDS
THROUGH TUESDAY MORNING. THESE WINDS WILL GUST TO AROUND 30 KNOTS
THROUGH TONIGHT.

THE STRONGEST GRADIENT SHOULD RELAX ON TUESDAY.  HOWEVER... A
PROLONGED PERIOD OF NORTH TO NORTHEAST WINDS AND ELEVATED SEAS MAY
OCCUR AS THE STORM SLOWLY MOVES FARTHER OUT TO SEA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>455-091000-
/O.CON.KPHI.GL.W.0023.000000T0000Z-101109T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
337 PM EST MON NOV 8 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY. 

N AREA OF LOW PRESSURE NEAR NEW ENGLAND WILL MOVE SOUTHEASTWARD
THROUGH TUESDAY NIGHT. THE PRESSURE GRADIENT BETWEEN THIS STORM AND
HIGH PRESSURE TO THE WEST WILL CREATE STRONG NORTHWESTERLY WINDS
THROUGH TUESDAY MORNING. THESE WINDS WILL GUST TO AROUND 40 KNOTS
THROUGH TONIGHT.

THE STRONGEST GRADIENT SHOULD RELAX ON TUESDAY...AND WINDS WILL
DROP BELOW GALE CRITERIA. HOWEVER... A PROLONGED PERIOD OF NORTH TO
NORTHEAST WINDS AND ELEVATED SEAS MAY OCCUR AS THE STORM SLOWLY
MOVES FARTHER OUT TO SEA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
241 
WHUS71 KPHI 090841
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 AM EST TUE NOV 9 2010

ANZ450>455-092100-
/O.CAN.KPHI.GL.W.0023.000000T0000Z-101109T1100Z/
/O.EXB.KPHI.SC.Y.0079.101109T0900Z-101111T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
341 AM EST TUE NOV 9 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST THURSDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

LOW PRESSURE OFF THE NEW ENGLAND COAST WILL CONTINUE TO PRODUCE
GUSTY WINDS AND ENHANCED SEAS ON THE OCEAN WATERS THE NEXT FEW
DAYS. GUSTS OVER 25 KNOTS ARE EXPECTED WITH SEAS OVER 5 FEET. THE
SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY PERSIST FOR THE SEVERAL
DAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-092100-
/O.EXT.KPHI.SC.Y.0079.000000T0000Z-101109T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
341 AM EST TUE NOV 9 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

LOW PRESSURE OFF THE NEW ENGLAND COAST WILL CONTINUE TO AFFECT THE
WATERS OF DELAWARE BAY TODAY. THE WINDS ACROSS THE BAY WILL GUST
OVER 25 KNOTS TODAY AND CREATE CHOPPY SEAS. THE WINDS WILL SLOWLY
DIMINISH BY TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale warning went out at Nov 7, 3:38 PM EST, 3 minutes earlier.

Area forecast discussion, Nov 7, 3:38 PM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EST SUN NOV 7 2010

.SYNOPSIS...
HIGH PRESSURE EXTENDED FROM THE WESTERN GULF COAST ALONG THE
APPALACHIANS TO EASTERN CANADA THIS AFTERNOON. LOW PRESSURE WAS
LOCATED ABOUT 400 MILES OFF THE MIDDLE ATLANTIC COAST. THE LOW IS
FORECAST TO LIFT TO THE COASTAL WATERS OF NEW ENGLAND TONIGHT
BEFORE RETURNING SOUTHWARD ON MONDAY AND MONDAY NIGHT. ON TUESDAY,
THE LOW IS EXPECTED TO RETURN TO NEARLY THE SAME POSITION AS THIS
AFTERNOON. IT SHOULD THEN MOVE SLOWLY OUT TO SEA DURING THE MIDDLE
AND LATE PARTS OF THE NEW WEEK. HIGH PRESSURE IS ANTICIPATED TO
BUILD INTO OUR REGION FROM THE NORTH FOR THE PERIOD FROM WEDNESDAY
THROUGH SATURDAY. A COLD FRONT MAY APPROACH FROM THE WEST ON
SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AT 330 PM, THE SKY OVER MUCH OF OUR REGION WAS SUNNY. THERE WERE
SOME HIGH CLOUDS EXTENDING FROM LUZERNE COUNTY DOWN ACROSS BERKS
COUNTY AND OVER THE UPPER DELMARVA REGION. TEMPERATURES WERE
MAINLY IN THE UPPER 40S AND LOWER 50S IN EASTERN PENNSYLVANIA, NEW
JERSEY, DELAWARE AND NORTHEASTERN MARYLAND WITH READINGS IN THE
LOWER AND MIDDLE 40S IN THE HIGHER ELEVATIONS. THERE WAS A GUSTY
NORTH NORTHWEST WIND.

THE HIGH CLOUDS SHOULD CONTINUE TO DISSIPATE AS THEY WORK THEIR
WAY OVER OUR REGION FROM THE NORTHWEST THIS EVENING. MEANWHILE,
THE WIND SHOULD SUBSIDE A BIT. BY MORNING, WITH A MAINLY CLEAR
SKY, TEMPERATURES ARE FORECAST TO FALL INTO THE UPPER 20S TO
MIDDLE 30S.

A MID LEVEL LOW WAS DEVELOPING OFF THE DELMARVA COAST THIS
AFTERNOON. THE FEATURE SHOULD LIFT TOWARD CAPE COD DURING THE
NIGHT.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
THE MID LEVEL LOW SHOULD APPROACH SOUTHEASTERN NEW ENGLAND ON
MONDAY MORNING BEFORE LOOPING BACK TO THE SOUTH ON MONDAY
AFTERNOON. THE FEATURE SHOULD THEN MOVE TO THE SOUTHEAST ON MONDAY
NIGHT AND TUESDAY AND IT WILL LIKELY CONTINUE DRIFTING OUT TO SEA
ON WEDNESDAY.

AS THE MID LEVEL LOW MAKES ITS LOOP FROM TONIGHT INTO MONDAY
NIGHT, IT IS EXPECTED TO THROW SOME CLOUDS AND PRECIPITATION BACK
INTO OUR REGION. SOME LIGHT RAIN IS EXPECTED FROM LATE MONDAY
MORNING INTO MONDAY NIGHT WITH THE HIGHER PROBABILITIES IN OUR
REGION BEING IN NORTHERN AND CENTRAL NEW JERSEY. IT SHOULD BECOME
MOSTLY CLOUDY DURING THE COURSE OF THE DAY ON MONDAY. CLOUDS ARE
EXPECTED TO LINGER INTO TUESDAY AND EVEN PERHAPS INTO WEDNESDAY IN
PARTS OF OUR REGION.

THE PRESSURE GRADIENT AROUND THE COASTAL SYSTEM WILL BRING A
GUSTY NORTHWEST WIND, ESPECIALLY FOR MONDAY INTO MONDAY NIGHT. THE
STRONGEST WIND SHOULD BE FROM MONDAY AFTERNOON INTO MONDAY
EVENING. THE 1200 UTC NAM AND ECMWF SUGGEST 35 TO 40 KNOT WINDS AT
925 HPA AT THAT TIME. THE 1200 UTC GFS IS SUBSTANTIALLY HIGHER
THAN THE OTHER TWO MODELS, WITH 925 HPA WINDS OF 45 TO A BIT OVER
50 KNOTS. WE WILL FAVOR THE CONSENSUS OF THE NAM AND THE GFS. AS A
RESULT, WE ARE ANTICIPATING WIND GUSTS TO FALL A LITTLE BELOW THE
WIND ADVISORY CRITERION ON MONDAY. WE WILL SIMPLY MENTION THE
POSSIBILITY OF GUSTS TO 35 OR 40 MPH IN THE HAZARDOUS WEATHER
OUTLOOK. THE NORTHWEST TO NORTH WIND IS ANTICIPATED TO LESSEN FOR
TUESDAY AND WEDNESDAY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE OVERALL SYNOPTIC SETUP STARTS WITH A GOOD DEAL OF
AMPLIFICATION, WHICH RESULTS IN MORE OF A BLOCKING PATTERN. THIS
IS COMPRISED OF A LARGE CLOSED LOW OFF THE EAST COAST, A RIDGE
FROM THE SOUTHEASTERN U.S. TO EASTERN CANADA, THEN ANOTHER TROUGH
FROM THE WEST TO THE PLAINS. AS TIME PROGRESSES, THE HIGH
AMPLIFIED FLOW SHOULD FLATTEN SOME AS THE CLOSED LOW OFF THE EAST
COAST WEAKENS SOME AND SLIDES EASTWARD ALLOWING THE RIDGE TO MOVE
EASTWARD. THERE DOES REMAIN SOME UNCERTAINTY HOWEVER ON THE
FORWARD MOTION OF THESE SYSTEMS AS A LARGE CLOSED LOW TYPICALLY
FAVORS SLOWER SOLUTIONS. A FAIRLY SIGNIFICANT SHORT WAVE IS
FORECAST TO EJECT OUT OF THE SOUTHWESTERN U.S. AND INTO THE PLAINS
LATE THURSDAY THROUGH FRIDAY, HOWEVER THIS MAY TEND TO SHEAR OUT
SOME AS IT LIFTS ACROSS THE GREAT LAKES REGION. THE STRENGTH OF
THIS SHORT WAVE TROUGH APPEARS TO GOVERN HOW QUICKLY THIS SYSTEM
CAN SHIFT EASTWARD TOWARD THE RIDGE. GIVEN THE TIMING
UNCERTAINTIES, HPC WENT MORE WITH THE ECMWF AND ECMWF ENSEMBLE
MEAN WITH INCREASING AMOUNTS OF THE ENSEMBLE MEAN LATE IN THE
PERIOD. WE INITIALIZED THE DATABASE WITH HPC GUIDANCE THAN MADE
SOME ADJUSTMENTS BASED ON ADDITIONAL COLLABORATION.

BASED ON THE ABOVE, THE CYCLONIC FLOW AROUND THE CLOSED LOW OFF
THE EAST COAST IS FORECAST TO PERSIST THROUGH AT LEAST FRIDAY BUT
WEAKEN WITH TIME. THE UPPER-LEVEL RIDGE IS FORECAST TO BUILD
EASTWARD AND AROUND THE NORTH SIDE OF THE CLOSED LOW, MAINTAINING
A NORTH TO NORTHEAST LOW-LEVEL FLOW. THERE MAY BE SOME LINGERING
CLOUDS ON THE WEST SIDE OF THE CLOSED LOW, THEREFORE WE KEPT A BIT
MORE CLOUDS ACROSS THE EASTERN ZONES THROUGH FRIDAY. THE NARROW
BUT FAIRLY ROBUST UPPER-LEVEL RIDGE THEN SLIDES EASTWARD WITH A
SURFACE HIGH REFLECTION MOVING ACROSS THE AREA FRIDAY AND
SATURDAY. DESPITE WARMING ALOFT, THE LOW-LEVEL NORTH TO
NORTHEASTERLY FLOW MAY BE ENOUGH TO KEEP TEMPERATURES A BIT
COOLER. THE SUBSIDENCE WITH THE SURFACE HIGH/RIDGE MAY COUNTERACT
THIS, THEREFORE WE BLENDED HPC GUIDANCE AND LOCAL CONTINUITY FOR
HIGHS ON FRIDAY AND SATURDAY. AS SHORT WAVE ENERGY MOVES INTO THE
PLAINS THURSDAY AND TRACKS NORTHEASTWARD TO THE GREAT LAKES LATE
FRIDAY AND SATURDAY, THE RIDGE OVER THE EAST COAST GRADUALLY
BEGINS TO WEAKEN. THIS MAY ALLOW A FRONTAL BOUNDARY FROM THE WEST
TO GRADUALLY APPROACH DURING SUNDAY. GIVEN THE BLOCKY LOOK TO THE
PATTERN DUE TO THE LARGE CLOSED LOW IN THE WESTERN ATLANTIC, WE
ONLY WENT WITH A LOW CHC POP FOR SUNDAY IN RESPONSE TO THE GRADUAL
ARRIVAL OF A COLD FRONT.

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDS EXPECTED THROUGH THE TAF PD, WITH THE MAIN FCST CONCERN
BEING WIND. A STRONG NWLY FLOW WILL CONTINUE TODAY, WITH GUSTS AS
HIGH AS 25 KTS. THE NW FLOW WILL CONTINUE TONIGHT, BUT THE GUSTS
WILL DROP OFF AFTER SUNSET. ON MONDAY, THE WIND GUSTS WILL RETURN
AND INCREASE FURTHER DURING THE LATE MORNING HOURS. NWLY WINDS
WILL GUST AS HIGH AS 30 KTS WITH GUSTS TO 35 KT LCLY PSBL. THE
STRONG WINDS ARE BEING CAUSED BY A TIGHT PRESSURE GRADIENT BETWEEN
DEVELOPING LOW PRESSURE OFF THE NEW ENG CST AND HIGH PRESSURE TO
THE W. THIS DEVELOPING LOW COULD GENERATE A SHOWER OR TWO DURING
MONDAY AFTERNOON OR EVENING, BUT THE POPS AND AREAL COVERAGE ARE
VERY SMALL AND WILL NOT MENTION IN THE INDIVIDUAL TERMINALS ATTM.
THE BEST CHANCE FOR ANY PRECIP MAY END UP BEING TO THE N AND E OF
THE TAF SITES.

OUTLOOK...
VFR CONDS WILL CONTINUE INTO MIDWEEK AS HIGH PRESSURE BUILDS INTO
THE REGION. WHILE NWLY FLOW IS EXPECTED TO REMAIN AS WELL, WIND
SPEEDS WILL DECREASE AS THE HIGH MOVES IN. VERY GOOD FLYING
WEATHER IS EXPECTED FOR THE OUTLOOK PERIOD.

&&

.MARINE...
AN AREA OF LOW PRESSURE OFF THE MID-ATLC CST WILL MOVE TWD NEW
ENG AND STRENGTHEN. AS A RESULT, THE PGRAD BETWEEN THIS LOW AND
HIGH PRESSURE TO THE W WILL TIGHTEN AND WINDS WILL INCREASE
THROUGH MONDAY AND INTO MONDAY NIGHT. SMALL CRAFT FLAGS ARE
ALREADY FLYING THROUGH THE EARLY MORNING HOURS AND A GALE WARNING
WILL NOW GO INTO EFFECT BEGINNING 08/11Z FOR ALL OUR MARINE ZONES.
THE GLW WILL REMAIN IN EFFECT UNTIL 09/11Z. WIND GUST TO 40 KTS
FROM THE NW AND PSBLY HIGHER ARE EXPECTED. BY TUESDAY MORNING, THE
HIGH PRESSURE TO THE WEST WILL BUILD IN AND THE AFOREMENTIONED LOW
MAY MOVE EWD ENOUGH TO ALLOW FOR THE WIND SPEEDS TO DROP BELOW
GALE CRITERIA. HOWEVER, WE COULD STILL HAVE A PRONOUNCED N TO NELY
WIND WHICH COULD KEEP SCA CONDS OVER THE COASTAL WATERS FOR AN
EXTENDD PD OF TIME.

&&

.TIDES/COASTAL FLOODING...
ASTRONOMICAL TIDES REMAIN HIGH WITH THE NEW MOON ON THIS PAST
SATURDAY. AN AREA OF LOW PRESSURE OFF THE COAST WILL STRENGTHEN
AND MOVE TOWARD NEW ENG, WITH HIGH PRESSURE TO THE W. THE PGRAD
BETWEEN THESE 2 SYSTEMS WILL CAUSE A GUSTY NW WIND. THE GUID IS
INDICATING THERE COULD BE SOME LOCATIONS THAT WILL BRUSH MINOR
TIDAL FLOODING CRITERIA WITH THE MORNING TIDES (THE HIGHER OF THE
2 TIDES) THE NEXT FEW DAYS, THE OFFSHORE FLOW MAY HELP ALLEVIATE
ANY WIDESPREAD CONCERNS. DUE TO THE UNCERTAINTY, WILL NOT ISSUE
ANY PRODUCTS AT THIS TIME, BUT WILL CONTINUE TO MONITOR. BY
MIDWEEK, THE LOW MOVE FURTHER AWAY, BUT THE FLOW ACTUALLY BECOMES
MORE NELY AND THE AVAILABLE GUIDANCE INDICATES THAT TIDAL
DEPARTURES INCREASE AS A RESULT. WHILE SOME OF THE GUIDANCE HAS A
TENDENCY TO OVERDO THINGS AND WE WILL BE GETTING FURTHER FROM THE
NEW MOON (AND THE ASSOCD LOWERING OF THE ASTRONOMICAL TIDES), THE
SIGNAL IS THERE. SO THERE COULD AT LEAST BE SOME TIDAL FLOODING
CONCERNS FOR MOST OF THE WEEK AND CONDS WILL CONTINUE TO BE
MONITORED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST MONDAY FOR ANZ430-431-
     450>455.
     GALE WARNING FROM 6 AM MONDAY TO 6 AM EST TUESDAY FOR ANZ430-
     431-450>455.

&&

SYNOPSIS...IOVINO
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...GORSE
AVIATION...NIERENBERG
MARINE...NIERENBERG
TIDES/COASTAL FLOODING...NIERENBERG
Hazardous weather outlook, Nov 7, 10:55 AM EST, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1055 AM EST SUN NOV 7 2010

DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-015>019-PAZ054-055-
060>062-067>071-081100-
NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-
MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1055 AM EST SUN NOV 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NORTH TO NORTHWEST WINDS MAY GUST TO 40 MPH AT TIMES MONDAY
AFTERNOON AND MONDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-NJZ012>014-020>027-081100-
KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
1055 AM EST SUN NOV 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN
NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NORTH TO NORTHWEST WINDS MAY GUST TO 40 MPH AT TIMES MONDAY
AFTERNOON AND MONDAY EVENING.

THERE MAY BE ONE OR 2 EPISODES OF MINOR COASTAL FLOODING ASSOCIATED
WITH THE ASTRONOMICALLY HIGH TIDE CYCLES OF THE LATE MORNING HOURS
MONDAY...TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-081100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1055 AM EST SUN NOV 7 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST MONDAY...
...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE MONDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

THERE IS A CHANCE FOR NORTHWEST GALE FORCE GUSTS ON MONDAY AND A
CHANCE OF NORTHERLY GALE GUSTS TUESDAY...ESPECIALLY ON THE
ATLANTIC OCEAN WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 3:07 AM ESTGale WatchPHI13 hr
Nov 7, 5:22 AM ESTCoastal Flood StatementPHIAtlantic, Cape May5 hr

Nearby

Gale Warnings in New Jersey, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.